BibTeX records: Mahmut Uç

download as .bib file

@article{DBLP:journals/amc/OzdemirKU12,
  author    = {Halim {\"{O}}zdemir and
               Emre Kisi and
               Mahmut U{\c{c}}},
  title     = {On a disjoint idempotent decomposition for linear combinations produced
               from n commutative tripotent matrices},
  journal   = {Applied Mathematics and Computation},
  volume    = {219},
  number    = {4},
  pages     = {1909--1918},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.amc.2012.08.033},
  doi       = {10.1016/j.amc.2012.08.033},
  timestamp = {Thu, 15 Jun 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/OzdemirKU12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier